# SDR SWAA2022040728761

- Difficulty date: November 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO Z CHANNEL RBL 22 STA727B+3-757 WL156 / REMOVED AND REPLACED AFT CARGO Z CHANEL RBL22 STA 727A-767 WL156 PER SRM 51-40-02-0G-0 AND DWG# 146A7500 57903U 04DEC19 AFTER EVALUATION OF CORROSION ON AFT CARGO R/H Z CHANNEL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG. 103 DETAIL D
